Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

timy

Veteran Member
  • Total Reviews

    0
  • Content Count

    410
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About timy

  • Rank
    Member

Recent Profile Visitors

2035 profile views
  1. Not sure... but I think most people just toss around percentages... I finished my second round close to a year ago and I'm starting to get more and more flare ups... it's depressing.
  2. Where do you guys purchase your jojoba oil?
  3. I usually leave them alone. I think I've been getting them for like 2 or 3 years but I never really concentrated on them because with you can't really notice them from a distance but now that my skin is getting clearer it's bugging me that they're still there. I know exactly what you mean about them being completely under the skin--they look more like goosebumps or something. It might just be adjusting to being back on medication. I'd say let 'em be and even if it takes a week or two for the
  4. I've been using purpose gentle wash and I really like it. I've been using purpose gentle wash and I really like it.
  5. My second course was probably worse. I had maybe a month and half out of all 5 months clear skin, and I'm done and still breaking out. good luck
  6. After opening up to my wife and telling her that my emotional problems stem from my skin she tells me "to get a grip." This is the real reason I am so up and down all the time; yet she tells me to "get a grip." What do I do? IF she won't allow me to feel waht I feel for very real reasons.
  7. Anyone else have similar problems towards the end?
  8. I'm on 80mg a day. Yes, I am afraid to stop, but at the same time I'm SOOO tired of this medicine. My lips look like crap, I'm always red, dry skin etc etc I just don't know if I could do another month. I just hope this isnt a really bad sign. I'm just curious if I'm still breaking out because of my job or what.
  9. On my second treatment of Accutane, and I'm still getting stuff here and there. In the middle I cleared up good and stayed that way for over a month, then the last month or so it's been kind of downhill. Couple days ago I got three good ones on the side of my face, and then everyday when I get off work (unfortunately work outside) I'll have a few tiny looking zits on one side of my face that easily pop. Is this a bad sign or what? I'm a bit discouraged.
  10. I too got them after my first treatment. Not sure exactly what they were, but yes they do suck. I'm hoping I dont get them after my second treatment.
  11. Extract them, yes, I think they're just black heads. I'm almost finished and still get some.
×